BibTeX record journals/jifs/YangL06

download as .bib file

@article{DBLP:journals/jifs/YangL06,
  author    = {Lixing Yang and
               Baoding Liu},
  title     = {On continuity theorem for characteristic function of fuzzy variable},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {17},
  number    = {3},
  pages     = {325--332},
  year      = {2006},
  url       = {http://content.iospress.com/articles/journal-of-intelligent-and-fuzzy-systems/ifs00301},
  timestamp = {Mon, 18 May 2015 17:23:23 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/YangL06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics